# SDR GTIA9700113

- Difficulty date: December 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 217
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - FORWARD ACC COMP, FLOOR SUPPORT ANGLE AT FS STATION 217 HAS SEVERAL CORRODED CLIPNUTS AND LIGHT CORROSION ON BOTTOM SIDE.  REMOVED AND REPLACED ANGLE AND CLIPNUTS IAW SRM 51-30-2, 51-30-8.  (M)
